# SDR SWAA2025121546385

- Difficulty date: November 6, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ZEE ANGLE, BS 312, LBL 55, WL 208.1 IN THE FWD GALLEY AREA. REPLACED THE ZEE ANGLE IAW SRM 51-40-02-0G-0.
